E.B. – West Virginia
- Tagged with:
Describe the symptoms and the timeline of the reaction.
"I had no preexisting conditions. I decided to get vaccinated, and was thrilled to do so. I received first Pfizer vaccine in April 2021. Immediately after injection I had a metal taste in my mouth, which resolved within a minute or two. I went home with only a sore arm for first 3 days. Around the 5th day I noticed a burning stinging pain starting in my feet progressing to my waist. My waist felt like a burning band around It. I developed left side facial twitches, movement in my left foot, and a feeling of weakness on the left side of my body. I Felt the left side of my body was lagging behind when I walked. In addition, I had nerve pain which Was on my entire left side of my body. The stinging and burning went away, only to be followed by periods of numbness in hands and feet. Mostly on the left side. I did not have any appetite and lost 10 pounds.
I contacted the physician office, which told me I was probably dehydrated and to get the upcoming second shot. The night before the second shot was due, I had twitching all through both my legs, I couldn’t see adding more of this vaccine to my body. With any other medicine, Doctors would advise to stop whatever medicine and to list It as an allergy. I don’t understand how this should be any different.
I called the office again saw my primary doctor, which prescribed a prednisone pack. The prednisone pack seemed to help the amount of twitching, but I am still having them at times.
It has now been 3 months since my first shot, I did not take the second vaccine out of fear I would get worse. My symptoms have gotten better, but I have no idea what the future holds. I’m following up with a neurologist for further testing.
-E.B. - West Virginia"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.